Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mboona

salicylic acid causing even more breakouts?

so i started using salicylic acid and it purged my skin for the first two weeks or so followed by two weeks of no break outs, but recently i started to break out smaller pimples than before, usually i would get a huge cystic acne here and there, but these are a third of the size, sadly enough they leave red post inflammatory marks. is this normal or should i stop using it?

I also put on some moisturizer one night instead of using salicylic acid a few days prior to breaking out... is this the culprit?

Share this post


Link to post
Share on other sites
so i started using salicylic acid and it purged my skin for the first two weeks or so followed by two weeks of no break outs, but recently i started to break out smaller pimples than before, usually i would get a huge cystic acne here and there, but these are a third of the size, sadly enough they leave red post inflammatory marks. is this normal or should i stop using it?

I also put on some moisturizer one night instead of using salicylic acid a few days prior to breaking out... is this the culprit?

You should try a BP medication in addition to your SA treatemnt. Take a look at Botchla's topic.

And or breakouts could just be all the underlying acne coming to the surface. Keep using it and if you are consistently getting more pimples, find another product.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×